# SDR ERAA20140052

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 39,861 hours, 42,418 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: KX511
- Condition: Defective
- Location: Spoiler
- Part time: 39,861 hours, 42,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT SPOILER 1 PUSH OFF LIGHT ILLUMINATED IN FLIGHT.  R & R LT & RT INBD SPOILER CLUTCH SWITCHES IAW MM 27-14-38.  OPERATIONS CHECKED GOOD.  OK FOR CONTINUED SERVICE.
